# SDR ASOA201611281276

- Difficulty date: November 28, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R534105912
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CROSSBEAM AT BS 484 BETWEEN LBL 27 & THE LT FLOOR SILL HAS TWO CRACKED ANGLES. REMOVED PREVIOUSLY INSTALLED REPAIR ANGLES. FABRICATED NEW REPAIR ANGLES. PERFORMED NDT. NO DEFECTS NOTED AT THIS TIME. DRILLED UP AND INSTALLED NEW ANGLES PER BOMBARDIER REO 601R-53-41-2126 REV A AND EXPRESSJET EC/TCREO 601R-53-41-2126 REV 0.
